Simple C-algebras arising from certain Markov codes

Matsumoto, Kengo: Simple C-algebras arising from certain Markov codes. Acta scientiarum mathematicarum, (80) 1-2. pp. 95-120. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_001_002_095-120.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 1-2
Page Range: pp. 95-120
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-012-024-6
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 118-120.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2016. Oct. 17. 10:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/34486

Actions (login required)

View Item View Item